Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Simple periodic orbits of mappings of the initial

Author: Louis Block
Journal: Trans. Amer. Math. Soc. 254 (1979), 391-398
MSC: Primary 58F20; Secondary 28D20, 54H20
MathSciNet review: 539925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be a continuous map of a closed, bounded interval into itself. A criterion is given to determine whether or not f has a periodic point whose period is not a power of 2, which just depends on the periodic orbits of f whose period is a power of 2. Also, a lower bound for the topological entropy of f is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20, 28D20, 54H20

Retrieve articles in all journals with MSC: 58F20, 28D20, 54H20

Additional Information

PII: S 0002-9947(1979)0539925-9
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia